Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The structure of topological semigroups—revisited


Author: Paul S. Mostert
Journal: Bull. Amer. Math. Soc. 72 (1966), 601-618
DOI: https://doi.org/10.1090/S0002-9904-1966-11538-0
MathSciNet review: 0194546
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. W. Anderson and R. P. Hunter, Homomorphisms and dimension, Math. Ann. 147 (1962), 248-268. MR 146804
  • 2. A. H. Clifford, Totally ordered commutative semigroups, Bull. Amer. Math. Soc. 64 (1958), 305-316. MR 100641
  • 3. A. H. Clifford, Naturally totally ordered commutative semigroups, Amer. J. Math. 76 (1954), 631-646. MR 62118
  • 4. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, 1961. MR 132791
  • 5. S. Eilenberg, Sur les groupes compacts d'homéomorphes, Fund. Math. 28 (1937), 75-80.
  • 6. P. E. Conner, On the action of the circle group, Michigan Math. J. 4 (1957), 241-247. MR 96747
  • 7. B. Gelbaum, G. K. Kalish and J. M. H. Olmstead, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. 2 (1951), 807-821. MR 43109
  • 8. A. M. Gleason, Arcs in locally compact groups, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 663-667. MR 38356
  • 9. E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • 10. K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Chas. E. Merrill Co., Columbus, 1966. MR 209387
  • 11. K. H. Hofmann and P. S. Mostert, Irreducible semigroups, Bull. Amer. Math. Soc. 70 (1964), 621-627. MR 174040
  • 12. K. H. Hofmann and P. S. Mostert, Totally ordered D-class decompositions, Bull. Amer. Math. Soc. 70 (1964), 767-771. MR 167961
  • 13. A. L. Hudson and P. S. Mostert, A finite dimensional homogeneous clan is a group, Ann. of Math. (2) 78 (1963), 41-46. MR 150237
  • 14. R. P. Hunter, Note on arcs in semigroups, Fund. Math. 49 (1961), 233-245. MR 123300
  • 15. R. P. Hunter, On one-dimensional semigroups, Math. Ann. 14 (1962), 383-396. MR 137101
  • 16. R. P. Hunter, On the structure of homogroups with applications to the theory of compact connected semigroups, Fund. Math. 52 (1963), 69-102. MR 144318
  • 17. R. P. Hunter and N. Rothman, Characters and cross sections for certain semigroups, Duke Math. J. 29 (1962), 347-366. MR 142110
  • 18. K. Iwasawa, Finite and compact groups, Sugaku 1 (1948), 30-31. (Japanese)
  • 19. R. J. Koch, On topological semigroups, Doctoral Dissertation, Tulane University, New Orleans, La., 1953.
  • 20. R. J. Koch, Arcs in partially ordered spaces, Pacific J. Math. 9 (1959), 723-728. MR 108553
  • 21. P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. (2) 65 (1957), 117-143. MR 84103
  • 22. P. S. Mostert and A. L. Shields, One-parameter semigroups in a semigroup, Trans. Amer. Math. Soc. 96 (1960), 510-517. MR 116074
  • 23. K. Numakura, On bicompact semigroups with zero, Bull. Yamagata Univ. (Nat. Sci) 4 (1951), 405-412. MR 65568
  • 24. K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99-108. MR 48467
  • 25. J. E. L. Peck, An ergodic theorem for a non-commutative semigroup of linear operations, Proc. Amer. Math. Soc. 2 (1951), 414-421. MR 41350
  • 26. D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. 36 (1940), 387-400. MR 2893
  • 27. A. D. Wallace, A note on mobs. I, An. Acad. Brasil. Ci. 24 (1952), 329-334. MR 53120
  • 28. A. D. Wallace, Inverses in euclidean mobs, Math. J. Okayama Univ. 3 (1953), 23-28. MR 62137
  • 29. A. D. Wallace, On the structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 67907
  • 30. A. D. Wallace, The Rees-Suschkewitch structure theorem for compact simple semigroups, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 430-432. MR 79009


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11538-0

American Mathematical Society